# SDR 06FDEA04047

- Difficulty date: November 20, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CTR FUEL TANK UPPER PANEL (STA 1239, RH X=100) FOUND LOCK FASENER PERIPHERY CORRODED.  MAIN DECK CARGO (STA 1239, RH X = 100) CENTER FUEL TANK UPPER PANEL CORROSION   REMOVED AND   REPROTECTED AS PER SRM 51-21-01 VOLUME II. ORIGINAL THICKNESS = 0.1848", MATERIAL   REMOVED   = 0.0048", AND REMAINING MATERIAL = 0.180" AND FOUND WITHIN LIMIT AS PER SRM 57-20-00   VOLUME I FIGURE 12. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
